# SDR CALA2017013000195

- Difficulty date: January 30, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 64,257 hours, 14,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T12155
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEEP GOUGE IN UPPER L-ANGLE ON FRAME B/S 764 UNDER MIXER. REPAIRED L-ANGLE ON FRAME BS 764 IN FWD CARGO UNDER MIXER IAW REO-M 20523 REV B.
